MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-55
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) was dispatched to evaluate this unit.The fse checked the system performance on a iabp trainer and balloon.The unit kept pumping for an hour and there were no issues found.The system is working to satisfactory.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had a distorted ecg / pressure signal.It is unknown under which circumstances the event occurred or if a patient was involved; however there was no adverse event reported.
 
Event or Problem Description
It was reported that during routine check, the cs300 intra-aortic balloon pump (iabp) had a distorted ecg / pressure signal.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h4, h10.Corrected fields: d1, d4, h6 (type of investigation, investigation findings, investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key13955984
Report Number2249723-2022-00696
Device Sequence Number4186512
Product Code DSP
UDI-Device Identifier10607567108728
UDI-Public10607567108728
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-55
Device Catalogue Number0998-UC-3023-55
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2022
Supplement Date Received by Manufacturer03/06/2023
07/28/2023
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date03/08/2023
07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown